# SDR AWXA200200853

- Difficulty date: August 28, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65479532
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -  DURING C-16 CHECK CORROSION WAS FOUND ON LOWER SECTION OF INNER SKIN ON AFT CARGO DOOR 18" FROM FORWARD EDGE AT INSULATION BLANKET RETAINER SNAP BS 815, STR 23 R/H. MAINTENANCE CUTOUT CORRODED SECTION OF SKIN, FABRICATED A REPAIR DOUBLER AND FILLER, AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-13, PG. 1-5, FIG. 1.
